SILVER SPRING, Md., July 8 People who use the malaria drug Qualaquin to treat or prevent nighttime leg cramps may want to talk to their health care professional.
The Food and Drug Administration (FDA) says they may be at risk for serious and life-threatening effects.
Read more about the dangers of using Qualaquin for the unapproved use of treating leg cramps at
Sign up for e-mail notices of new FDA Consumer Updates at: https://service.govdelivery.com/service/subscribe.html?code=USFDA_9.
View the FDA Consumer Update RSS feed at: http://www.fda.gov/AboutFDA/ContactFDA/StayInformed/RSSFeeds/Consumers/rss.xml.
FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information (www.fda.gov/consumer)" as the source. FDA values feedback on its consumer health information. Send questions, comments, or story ideas to: firstname.lastname@example.org.
Media Contact: Jason Brodsky at 301-796-8234; email@example.com
SOURCE U.S. Food and Drug Administration